# SDR SWAA2025072390002

- Difficulty date: July 10, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT ZEE ANGLE HAS CORROSION AROUND SEVERAL FASTENERS HOLES, BS 727A - 767.   REMOVED CORROSION & VERIFIED WITH A 10X POWER MAGNIFYING GLASS IAW SRM 53-00-53-1A-2. EVALUATED REWORKED AREA LT BS 727A - 747+18' WITH ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS: 0.034,  LOSS: 0.006.  MAXIMUM OF 0.10T DEPTH OF MATERIAL REMOVED ON ALLOWABLE DAMAGE, OUT OF LIMITS IAW SRM 53-00-53-1A-2. EVALUATED REWORKED AREA, ORIGINAL THICKNESS 0.040. REMAINING THICKNESS: 0.038, LOSS: 0.002.  MAXIMUM OF 0.10T DEPTH OF THE MATERIAL THAT IS REMOVED ON ALLOWABLE DAMAGE.  WITHIN LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AFT CARGO ZEE ANGLE.  FABRICATED & INSTALLED NEW ZEE ANGLE.
